# SDR CALA9800431

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .0937 INCH CRACK AT LT WING UPPER SKIN CUTOUT FOR NR 2 SPOILER.  THE FASTENERS WERE REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-4, 51-10-2, AND 57-30-2.
